Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 101, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 20, 2022, 1:14 PM CDT for 4 counties in Wisconsin. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 20, 2022, 1:14 PM CDT (18:14 UTC)
- Expired
- Sep 20, 2022, 2:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Jefferson County, WI
The radar
The Milwaukee radar (KMKX), 58 km from the middle of the area, began a volume at 18:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 20, 1:15 PM CDT | HAIL 0.88 | 3 Sse Arlington, WI | |
| Sep 20, 1:27 PM CDT | HAIL 1 | De Forest, WI | VIA SOCIAL MEDIA WITH PICTURE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 6.2 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 867 J/kg
- Mixed-layer CIN
- -331 J/kg
- Mixed-layer LCL
- 1524 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
632
WUUS53 KMKX 201814
SVRMKX
WIC021-025-027-055-201900-
/O.NEW.KMKX.SV.W.0101.220920T1814Z-220920T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
114 PM CDT Tue Sep 20 2022
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Southeastern Columbia County in south central Wisconsin...
Northeastern Dane County in south central Wisconsin...
Northwestern Jefferson County in southeastern Wisconsin...
Southwestern Dodge County in southeastern Wisconsin...
* Until 200 PM CDT.
* At 113 PM CDT, a severe thunderstorm was located near Deforest, or
near Windsor, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Sun Prairie, Watertown, Columbus, Marshall, Waterloo, Juneau,
Deforest, Fall River, Arlington, Reeseville, Richwood, Clyman,
Lowell, Deansville, East Bristol, Morrisonville, Hubbleton and
Danville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4326 8942 4335 8940 4341 8869 4316 8868
4318 8919
TIME...MOT...LOC 1813Z 270DEG 41KT 4330 8934
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
WAGNER3 follow-up statements
992
WWUS53 KMKX 201823
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
123 PM CDT Tue Sep 20 2022
WIC021-025-027-055-201900-
/O.CON.KMKX.SV.W.0101.000000T0000Z-220920T1900Z/
Columbia WI-Dane WI-Jefferson WI-Dodge WI-
123 PM CDT Tue Sep 20 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR SOUTHEASTERN COLUMBIA...NORTHEASTERN DANE...NORTHWESTERN
JEFFERSON AND SOUTHWESTERN DODGE COUNTIES...
At 123 PM CDT, a severe thunderstorm was located 7 miles west of
Columbus, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Watertown, Columbus, Marshall, Waterloo, Juneau, Reeseville,
Richwood, Clyman, Lowell, Danville, East Bristol and Hubbleton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4328 8930 4336 8920 4341 8869 4316 8868
4317 8905
TIME...MOT...LOC 1823Z 270DEG 41KT 4330 8918
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
WAGNER579
WWUS53 KMKX 201836
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
136 PM CDT Tue Sep 20 2022
WIC055-201846-
/O.CAN.KMKX.SV.W.0101.000000T0000Z-220920T1900Z/
Jefferson WI-
136 PM CDT Tue Sep 20 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JEFFERSON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
LAT...LON 4330 8910 4337 8902 4341 8869 4320 8868
4322 8903
TIME...MOT...LOC 1836Z 270DEG 41KT 4330 8898
$$
WIC021-025-027-201900-
/O.CON.KMKX.SV.W.0101.000000T0000Z-220920T1900Z/
Columbia WI-Dane WI-Dodge WI-
136 PM CDT Tue Sep 20 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR SOUTHEASTERN COLUMBIA...NORTHEASTERN DANE AND SOUTHWESTERN DODGE
COUNTIES...
At 136 PM CDT, a severe thunderstorm was located near Columbus,
moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Watertown, Columbus, Juneau, Reeseville, Richwood, Clyman, Lowell and
Danville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4330 8910 4337 8902 4341 8869 4320 8868
4322 8903
TIME...MOT...LOC 1836Z 270DEG 41KT 4330 8898
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
WAGNER605
WWUS53 KMKX 201846
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
146 PM CDT Tue Sep 20 2022
WIC021-025-201855-
/O.CAN.KMKX.SV.W.0101.000000T0000Z-220920T1900Z/
Columbia WI-Dane WI-
146 PM CDT Tue Sep 20 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLUMBIA AND
NORTHEASTERN DANE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4330 8894 4338 8887 4341 8869 4321 8868
4322 8884
TIME...MOT...LOC 1845Z 270DEG 41KT 4330 8882
$$
WIC027-201900-
/O.CON.KMKX.SV.W.0101.000000T0000Z-220920T1900Z/
Dodge WI-
146 PM CDT Tue Sep 20 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR SOUTHWESTERN DODGE COUNTY...
At 145 PM CDT, a severe thunderstorm was located 8 miles northwest of
Watertown, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Juneau, Reeseville, Richwood, Clyman and Lowell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4330 8894 4338 8887 4341 8869 4321 8868
4322 8884
TIME...MOT...LOC 1845Z 270DEG 41KT 4330 8882
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
WAGNERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 9:47 AM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Sep 20, 9:47 AM CDT, 3 hours 27 minutes before
Area Forecast Discussion...UPDATED National Weather Service Milwaukee/Sullivan WI 947 AM CDT Tue Sep 20 2022 .UPDATE... (Issued 947 AM CDT Tue Sep 20 2022) An area of thunderstorms will continue to push off to the east this morning, with decreasing clouds expected the remainder of the morning. The warm air advection that has triggered these storms will linger across southern Wisconsin into the afternoon, so it will remain possible for a few more showers and storms to develop at times through the afternoon hours. Coverage would likely be isolated to scattered with any additional development. Still looks like there will be a good window of time for temps to warm up today, especially in the southwest within the higher temps aloft and where there is already some sunshine. DDV && .SHORT TERM... (Issued 300 AM CDT Tue Sep 20 2022) Today through Wednesday: Watching the convection near Eau Claire stretching to the northwest this morning. These storms are developing off of the low level jet and low level warm air advection. This is expected to track east-southeast through the morning as the low level jet veers more over our area as it weakens. Right now there isn't a lot of instability to work with, but MUCAPE is expected to increase throughout the morning which will provide better chances for thunderstorms. With around 1500 J/kg of MUCAPE and around 30 knots of shear possible there could be some stronger storms with hail as the primary concern. The best potential for storms will be along and north of a Dells to Milwaukee line. The jet will be our main source of lift into the morning, so once that weakens during the late morning dry conditions are expected to return. It'll be a warm and humid day with highs in the 80s and dew points in the 60s. Expect brisk southerly winds with gusts around 20 to 25 mph. The cold front will make its way through the area Wednesday morning as the upper level trough swings through. There will be drier and cooler air with the front. At this time precipitation doesn't look likely Wednesday with drier air at the surface. Upper levels saturate with the 500mb trough and positive vorticity advection but if precipitation is able to make it through the layer of dry air it'll likely just be sprinkles. RAH && .LONG TERM... (Issued 300 AM CDT Tue Sep 20 2022) Wednesday night through Monday: Active forecast period as medium range models in general agreement for the Great Lakes region. Will start with Wednesday night behind a trough and tight pressure gradient through the mid levels. This will result in breezy to windy conditions across southern Wisconsin to Lake Michigan. However, subsidence sets in with mid/upper level ridging to the west of Wisconsin. The aforementioned ridge then builds in Thursday through early Friday with a decrease in wind and a generally clear sky. Thursday night is expected to be chilly across the region due to sparse cloud cover and good radiational cooling. Mid/upper level ridge axis then shifts east of the forecast area with incoming trough Friday afternoon and evening. This trough moves quickly and looks weak at this time. Should still expect some shower activity and cloud cover Friday night, keeping overnight temperatures from getting too cool. It then looks dry and cool for Saturday and Saturday night across southern Wisconsin. The next shortwave trough to approach early Sunday and this one looks to be stronger with a bit more energy. Expect at least scattered showers moving in from the west-northwest Sunday afternoon and evening. But again, this is a quick mover with drying behind the trough by Monday morning. In fact, it is likely setting up to be dry and breezy to windy Monday into Tuesday. Temperatures both days should be slightly below normal. In all, southern Wisconsin weather to be unsettled but a low QPF scenario in the extended forecast period. It will definitely feel more like fall. KPL && .AVIATION... (Issued 947 AM CDT Tue Sep 20 2022) An area of thunderstorms will continue to push off to the east this morning, with decreasing clouds expected the remainder of the morning. Could see a few more showers and storms to develop at times through the afternoon hours, though coverage would likely be isolated to scattered with any additional development. Winds will be northerly for a short while in the vicinity of the outflow boundary from the thunderstorms, but then will switch back to southerly for the remainder of the day. A cold front will move through late tonight into early Wednesday, with winds switching to the northwest with the frontal passage. Still looks like there could be some low level wind shear this evening and overnight ahead of the front. Will have to watch for a brief period of lower clouds behind the front early tomorrow as well. DDV && .MARINE... (Issued 300 AM CDT Tue Sep 20 2022) Southerly winds will build throughout the day today with gusts around 25 knots over the open waters. Winds could approach Small Craft Advisory levels in the nearshore waters at times, but the better potential for stronger winds will be behind the front late tonight into Thursday with northwest gusts building to around 25 to 30 knots. Winds then become lighter heading into Friday as high pressure moves over the area. RAH && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Sep 20, 3:25 AM CDT, 9 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 325 AM CDT Tue Sep 20 2022 WIZ046-047-051-052-056>060-062>072-210830- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 325 AM CDT Tue Sep 20 2022 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight A few thunderstorms are expected from Marquette to Sheyboygan Counties this morning. Any storms will contain brief heavy rain. Isolated thunderstorms are still possible this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Primary threat is gusty northerly winds Wednesday afternoon into Thursday. Widely scattered showers can be expected both Wednesday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. LMZ643>646-210830- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 325 AM CDT Tue Sep 20 2022 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight There is a slight chance of thunderstorms this morning, mainly north of Milwaukee. Only isolated thunderstorms for this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Primary threat is gusty northerly winds Wednesday afternoon into Thursday. Widely scattered showers can be expected both Wednesday and Friday. Also, breezy south winds later today may result in a Small Craft Advisory. Brisk northwest winds behind a strong cold front may result in Small Craft Advisory conditions for Wednesday afternoon into Thursday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-210830- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 325 AM CDT Tue Sep 20 2022 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight There is a slight chance of thunderstorms through this evening. Southerly winds also increase this afternoon and evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Winds will become north and increase in speed by Wednesday afternoon behind a strong cold front. High waves will build across the lake during this time and continue across the entire lake into Thursday. In addition, scattered showers are possible on Wednesday, then again on Friday. www.weather.gov/mkx
In the hours before
Special weather statement, Sep 20, 12:42 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1242 PM CDT Tue Sep 20 2022
WIZ057-058-201830-
Dodge WI-Columbia WI-
1242 PM CDT Tue Sep 20 2022
...A strong thunderstorm will impact portions of southeastern
Columbia and western Dodge Counties through 130 PM CDT...
At 1241 PM CDT, Doppler radar was tracking a strong thunderstorm over
Rio, or 11 miles northwest of Columbus, moving east at 35 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Watertown, Beaver Dam, Columbus, Juneau, Fall River, Rio, Burnett,
Wyocena, Reeseville, Otsego, Richwood, Clyman, Lowell, Doylestown,
Danville, South Beaver Dam, Minnesota Junction and Leipsig.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4354 8866 4321 8872 4328 8899 4328 8904
4336 8938 4350 8939
TIME...MOT...LOC 1741Z 279DEG 43KT 4342 8922
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
WAGNERSpecial weather statement, Sep 20, 12:55 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1255 PM CDT Tue Sep 20 2022
WIZ057-063-201845-
Columbia WI-Dane WI-
1255 PM CDT Tue Sep 20 2022
...A strong thunderstorm will impact portions of southern Columbia
and northern Dane Counties through 145 PM CDT...
At 1255 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sauk City, moving east at 35 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Eastern Madison, Sun Prairie, Middleton, Waunakee, Windsor, Columbus,
Marshall, Lake Wisconsin, Deforest, Cottage Grove, Lodi, Deerfield,
Mazomanie, Maple Bluff, Dane, Arlington, Deansville, East Bristol,
Morrisonville and Token Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4324 8977 4326 8973 4328 8971 4331 8973
4333 8970 4336 8901 4304 8902 4318 8980
TIME...MOT...LOC 1755Z 275DEG 39KT 4327 8963
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
WAGNERSpecial weather statement, Sep 20, 1:07 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
107 PM CDT Tue Sep 20 2022
WIZ051-052-059-060-201845-
Sheboygan WI-Washington WI-Ozaukee WI-Fond Du Lac WI-
107 PM CDT Tue Sep 20 2022
...A strong thunderstorm will impact portions of northeastern
Ozaukee, southeastern Fond du Lac, northeastern Washington and
southern Sheboygan Counties through 145 PM CDT...
At 107 PM CDT, Doppler radar was tracking a strong thunderstorm near
Campbellsport, or near Kewaskum, moving east at 40 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sheboygan, Sheboygan Falls, Oostburg, Belgium, Kohler, Cedar Grove,
Campbellsport, Random Lake, Ashford, Cascade, Adell, Waldo, Silver
Creek, Beechwood, Dundee, Waucousta, Boltonville, Harrington Beach St
Park, Gibbsville and Batavia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4368 8770 4356 8779 4349 8779 4356 8840
4367 8836 4373 8771
TIME...MOT...LOC 1807Z 271DEG 36KT 4362 8820
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
WAGNERLocal storm report, Sep 20, 1:12 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
112 PM CDT TUE SEP 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL 6 NNE FALL RIVER 43.46N 88.99W
09/20/2022 U1.00 INCH DODGE WI PUBLIC
REPORT FROM MPING.
&&
MGLocal storm report, Sep 20, 1:13 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
113 PM CDT TUE SEP 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM HAIL 1 SSW BEAVER DAM 43.45N 88.85W
09/20/2022 U1.00 INCH DODGE WI PUBLIC
REPORT FROM MPING.
&&
MGLocal storm report, Sep 20, 1:14 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
114 PM CDT TUE SEP 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM HAIL 4 E LODI 43.31N 89.46W
09/20/2022 U0.75 INCH COLUMBIA WI PUBLIC
REPORT FROM MPING.
&&
MGThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 7:22 AM CDT | Special Weather Statement | MKX | Fond du Lac, Sheboygan | 68 min |
| Sep 20, 7:39 AM CDT | Special Marine Warning | MKX | 96 min | |
| Sep 20, 11:51 AM CDT | Special Weather Statement | MKX | Sauk | 39 min |
| Sep 20, 12:42 PM CDT | Special Weather Statement | MKX | Columbia, Dodge | 48 min |
| Sep 20, 12:46 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 29 min |
| Sep 20, 12:51 PM CDT | Small Craft Advisory | MKX | 6 hr | |
| Sep 20, 12:53 PM CDT | Beach Hazards Statement | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan | 6 hr |
| Sep 20, 12:55 PM CDT | Special Weather Statement | MKX | Dane | 50 min |
| Sep 20, 1:01 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Washington | 33 min |
| Sep 20, 1:07 PM CDT | Special Weather Statement | MKX | Ozaukee | 38 min |
| Sep 20, 1:33 PM CDT | Special Weather Statement | MKX | Dane | 42 min |
| Sep 20, 1:49 PM CDT | Special Weather Statement | MKX | Dodge, Washington | 41 min |
| Sep 20, 2:11 PM CDT | Special Weather Statement | MKX | Dane | 49 min |
| Sep 20, 2:14 PM CDT | Special Weather Statement | MKX | Dane, Jefferson | 46 min |
| Sep 20, 2:16 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson | 44 min |
| Sep 20, 2:24 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 34 min |
| Sep 20, 2:43 PM CDT | Special Weather Statement | MKX | Green | 62 min |
| Sep 20, 2:49 PM CDT | Special Weather Statement | MKX | Jefferson, Milwaukee, Waukesha | 56 min |
| Sep 20, 2:56 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Rock, Walworth | 27 min |
| Sep 20, 3:46 PM CDT | Special Weather Statement | MKX | Rock | 44 min |
| Sep 20, 3:49 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 26 min |
| Sep 20, 4:14 PM CDT | Special Weather Statement | MKX | Walworth | 31 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.